Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 14, 2014, 9:13 PM EDT for Dade County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 9:13 PM EDT (01:13 UTC)
- Expired
- Jul 14, 2014, 9:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Dade County, GA
The radar
The Northeast Alabama radar (KHTX), 55 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -251 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
158
WWUS82 KFFC 150113
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT MON JUL 14 2014
GAZ001-150145-
913 PM EDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DADE COUNTY UNTIL
945 PM EDT...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COLE CITY...MOVING EAST AT
25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DADE COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COLE CITY...STEPHENSVILLE...NEW ENGLAND...HOOKER...
WILDWOOD AND MORGANVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3499 8546 3499 8542 3498 8536 3490 8542
3488 8543 3489 8559 3498 8561 3499 8560
3499 8547
TIME...MOT...LOC 0113Z 267DEG 21KT 3494 8566
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 14, 7:54 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 14, 7:54 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT MON JUL 14 2014 .PREV DISCUSSION... /ISSUED 338 PM EDT MON JUL 14 2014/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MAIN FOCUS OF THE SHORT TERM IS THE COLD FRONT FORECAST TO MOVE THROUGH THE AREA ON TUESDAY. FRONT IS CURRENTLY ACROSS THE MIDWEST WITH A WEAK SFC TROUGH SITTING ACROSS NORTH GEORGIA. SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON HAS MAINLY BEEN CENTERED NEAR THIS BOUNDARY. FOCUS OF THE ACTIVITY SHOULD SHIFT INTO CENTRAL GEORGIA THIS EVENING. HI RES MODELS ARE SUGGESTING CONVECTION MOVING BACK INTO NORTHWEST GEORGIA BY MIDNIGHT TONIGHT AND THAT IS THE BEGINNING OF THE INCREASE IN POPS. FRONT WILL MOVE THROUGH MAINLY DURING THE DAY ON TUESDAY AND HAVE CONTINUED WITH HIGH POPS...EVEN ABOVE GUIDANCE IN SOME CASES. FRONT MOVES INTO CENTRAL TO SOUTH GEORGIA TUESDAY NIGHT...WITH ONLY A SLIGHT CHANCE TO CHANCE POPS LINGERING ACROSS THE FAR SOUTHEAST. THERE IS PLENTY OF INSTABILITY WITH THE FRONT AS IT MOVES THROUGH WITH THE GFS MUCAPE SHOWING UP TO 2500 J/KG TOMORROW AFTERNOON. WIND SHEAR IS GENERALLY LACKING WITH THE SYSTEM THOUGH. BEST LOW LEVEL SHEAR IS TOMORROW MORNING BUT ONLY ABOUT 20KTS ACROSS FAR NORTH GEORGIA. OVERALL THINKING IS THAT DAMAGING WIND IS STILL THE MAIN THREAT WITH THE FRONT WITH A FEW STRONG TO SEVERE STORMS POSSIBLE. RAIN AND CLOUDS ON TUESDAY WILL HELP TO KEEP OUR TEMPERATURES LOWER THAN TODAY WITH MOST AREAS REMAINING IN THE 80S. WILL SEE A COOL DOWN IN THE LOW TEMPERATURES FOR WEDNESDAY MORNING WITH THE 60S ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. MAY EVEN SEE THE UPPER 50S ACROSS THE MOUNTAINS IN NORTH GEORGIA. 11 LONG TERM /WEDNESDAY THROUGH MONDAY/... MINIMAL CHANGES MADE TO THE EXTENDED FORECAST GRIDS AT THIS TIME. MEDIUM RANGE MODELS REMAIN IN RELATIVELY GOOD AGREEMENT THROUGH THE PERIOD WITH RESPECT TO THE LARGE SCALE PATTERN TRANSITION FROM DRY AND COOL NORTHWEST UPPER FLOW PATTERN TO WEAK SOUTHWEST FLOW ALOFT. MOISTURE RETURNS BY FRIDAY AND INCREASES THROUGH THE WEEKEND. WEAK WAVES IN THE FLOW MAY PERIODICALLY ENHANCE UPWARD MOTION BUT MAIN CONVECTIVE PATTERN SHOULD REMAIN HIGHLY DIURNAL IN NATURE THROUGH THE END OF THE PERIOD. TEMPERATURE TRENDS LOOK GOOD AS WELL AS WE START OUT THE EXTENDED FORECAST PERIOD VERY MILD. TEMPERATURES SLOWLY CLIMB BACK TO NEAR SEASONAL NORMALS BY THE WEEKEND...ESPECIALLY LOWS. SEE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION TUESDAY NIGHT THROUGH SUNDAY FRONT AND ASSOCIATED SHRA/TSRA SHOULD BE MOVING THROUGH SOUTHERN PART OF CWA TUES NIGHT BUT SLOW OR STALL IN SRN GA WED. KEPT SMALL POPS IN FOR WED AND WED NIGHT IN FAR SRN COUNTIES. STILL ON TRACK FOR A NICE PUSH OF DRY AND SLIGHTLY COOLER AIR BEHIND FRONT. NEXT ROUND OF CLOUDS AND PRECIP PROGGED FOR FRI-SUN AS SHORT WAVE IN NW FLOW BEHIND LARGE ERN CONUS TROUGH DIGS INTO PLAINS STATES THURS THEN THE MID-SOUTH ON FRI WHILE ERN CONUS TROUGH PUSHES EAST RESULTING IN HIGH OVER LOW SPLIT FLOW OVER CENTRAL CONUS STATES. THIS USUALLY RESULTS IN VERY SLOW PROGRESSION OF WAVES SO AGREE WITH 00Z ECMWF/GFS/WPC PROGS OF SUBSTANTIAL RAINFALL THIS WEEKEND. HAVE BUMPED POPS UP FROM MOS GUIDANCE CLOSER TO MODEL AND WPC QPF- BASED POP WOULD IMPLY. USED DYNAMIC BLEND BASED ON QPF/POP/SKY FOR TEMPS. SNELSON && .AVIATION... 00Z UPDATE... EXPECT VFR CONDITIONS UNTIL TOMORROW MORNING WHEN MVFR WILL MOVE INTO ATL AREA SITES. WATCHING SHOWERS AND THUNDERSTORMS TO NORTH AND MODELS SHOWING ACTIVITY WILL STAY NORTH OF AREA THROUGH LATE MORNING TOMORROW. COULD SEE A SHOWER OVERNIGHT BUT HAVE LEFT IT OUT FOR NOW...WITH BEST CHANCES AFTER 17Z. WINDS ARE EXPECTED TO REMAIN SW TO NW 5-10KTS INCREASING AS THE FRONT APPROACHES WITH GUSTS NEAR 15KTS AFTER 17Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO HIGH CONFIDENCE ALL ELEMENTS. ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 88 66 88 / 30 80 40 10 ATLANTA 73 85 63 84 / 30 80 40 10 BLAIRSVILLE 68 79 58 78 / 80 80 30 10 CARTERSVILLE 72 83 61 83 / 60 80 30 10 COLUMBUS 74 89 69 87 / 20 80 60 10 GAINESVILLE 73 83 64 83 / 40 80 40 10 MACON 72 89 67 88 / 20 80 60 10 ROME 73 84 61 83 / 80 80 30 10 PEACHTREE CITY 71 86 63 85 / 30 80 50 10 VIDALIA 74 92 72 89 / 20 70 70 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ATWELL LONG TERM....BDL AVIATION...ATWELL
Hazardous weather outlook, Jul 14, 6:49 AM EDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 AM EDT MON JUL 14 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 649 AM EDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY OVER NORTH GEORGIA. WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE BETWEEN NOON AND 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS ON TUESDAY MAY APPROACH SEVERE LEVELS WITH DAMAGING WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN WHICH COULD CAUSE MINOR FLOODING. COOLER AND DRIER AIR WILL MOVE IN BEHIND THE FRONT WEDNESDAY LIMITING THE CHANCE FOR ANY THUNDERSTORMS THROUGH THURSDAY. MOISTURE WILL RETURN FRIDAY ALLOWING STORM CHANCES TO INCREASE AGAIN AND PERSIST THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT STRONG STORM REPORTS THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 14, 3:21 PM EDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT MON JUL 14 2014
GAZ024-025-141945-
321 PM EDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BANKS AND
JACKSON COUNTIES UNTIL 345 PM EDT...
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BANKS CROSSING...MOVING EAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BANKS AND JACKSON COUNTIES...INCLUDING AREAS
AROUND APPLE VALLEY...PEACH STATE SPEEDWAY...MAYSVILLE...COMMERCE...
HOMER...BANKS CROSSING AND FIVE POINTS. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3433 8339 3427 8334 3425 8333 3420 8338
3420 8340 3417 8338 3415 8357 3432 8362
3438 8338
TIME...MOT...LOC 1921Z 257DEG 23KT 3425 8349Special weather statement, Jul 14, 4:15 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT MON JUL 14 2014
GAZ016-142045-
415 PM EDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE
COUNTY UNTIL 445 PM EDT...
AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SMITHGALL WOODS CONSERVATION AREA...MOVING
NORTHEAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITE COUNTY...INCLUDING AREAS AROUND
WHITLEY GAP SHELTER...QUALATCHEE LAKE...CAMP COLEMAN LAKE...
CLEVELAND...LOW GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...
ROBERTSTOWN...HELEN...SAUTEE...UNICOI STATE PARK AND ANNA RUBY FALLS.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3477 8363 3475 8362 3468 8363 3466 8365
3464 8364 3455 8379 3463 8388 3472 8386
3473 8383 3477 8383 3479 8381 3480 8368
TIME...MOT...LOC 2015Z 230DEG 18KT 3468 8378Special weather statement, Jul 14, 8:05 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT MON JUL 14 2014
GAZ011-019-150045-
805 PM EDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN CHATTOOGA AND FLOYD COUNTIES UNTIL 845 PM EDT...
AT 802 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTOOGAVILLE...MOVING EAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHATTOOGAVILLE...
LYERLY...HOLLAND...BERRYTON...JAMES H. FLOYD STATE PARK...SUMMERVILLE
AND TIDINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3456 8533 3430 8513 3427 8546 3431 8548
3436 8549 3439 8549
TIME...MOT...LOC 0005Z 251DEG 11KT 3434 8541Special weather statement, Jul 14, 8:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT MON JUL 14 2014
GAZ011-012-019-150115-
844 PM EDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT LIGHTNING
IN CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 915 PM EDT...
AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SUBLIGNA TO 6 MILES SOUTHWEST OF
ARMUCHEE...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 915 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TIDINGS...SUBLIGNA...
EVERETT SPRINGS...ARMUCHEE...LAKE MARVIN...SUGAR VALLEY...SHANNON...
OOSTANAULA...RESACA...PLAINVILLE AND PINSON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3447 8529 3459 8518 3459 8506 3460 8505
3462 8489 3431 8506 3431 8531
TIME...MOT...LOC 0044Z 260DEG 20KT 3454 8513 3447 8519
3434 8525Special weather statement, Jul 14, 9:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT MON JUL 14 2014
GAZ001-150145-
913 PM EDT MON JUL 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DADE COUNTY UNTIL
945 PM EDT...
AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COLE CITY...MOVING EAST AT
25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DADE COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COLE CITY...STEPHENSVILLE...NEW ENGLAND...HOOKER...
WILDWOOD AND MORGANVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3499 8546 3499 8542 3498 8536 3490 8542
3488 8543 3489 8559 3498 8561 3499 8560
3499 8547
TIME...MOT...LOC 0113Z 267DEG 21KT 3494 8566The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 8:05 PM EDT | Special Weather Statement | FFC | Chattooga | 40 min |
| Jul 14, 8:44 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 15, 11:36 AM EDT | Special Weather Statement | FFC | Jasper, Jones, Monroe, Putnam | 39 min |
| Jul 15, 12:08 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Monroe, Putnam | 52 min |
| Jul 15, 12:49 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 26 min |
| Jul 15, 12:52 PM EDT | Special Weather Statement | FFC | Hancock, Warren | 23 min |
| Jul 15, 1:15 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Houston, Macon, Peach and 3 more | 30 min |
| Jul 15, 1:47 PM EDT | Special Weather Statement | FFC | Twiggs | 28 min |
| Jul 15, 1:48 PM EDT | Special Weather Statement | FFC | Warren | 27 min |
| Jul 15, 2:11 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Pulaski | 34 min |
| Jul 15, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 51 min |
| Jul 15, 2:50 PM EDT | Special Weather Statement | FFC | Telfair | 25 min |
| Jul 15, 3:14 PM EDT | Special Weather Statement | FFC | Crawford | 31 min |
| Jul 15, 3:21 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 24 min |
| Jul 15, 3:27 PM EDT | Special Weather Statement | FFC | Dooly, Schley, Sumter | 93 min |
| Jul 15, 3:43 PM EDT | Special Weather Statement | FFC | Toombs | 32 min |
| Jul 15, 3:54 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 36 min |
| Jul 15, 4:35 PM EDT | Special Weather Statement | FFC | Macon | 25 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | FFC | Muscogee | 37 min |
| Jul 15, 6:30 PM EDT | Special Weather Statement | FFC | Taliaferro | 30 min |
| Jul 15, 6:48 PM EDT | Special Weather Statement | FFC | Muscogee | 27 min |
| Jul 15, 7:17 PM EDT | Special Weather Statement | FFC | Harris | 43 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.